# SDR CALA2025031302762

- Difficulty date: March 5, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HAS LIQUID INGRESS AT 116 IN FROM I/B END 12 IN FROM TRAILING EDGE 1 1/2 IN DIAMETER PER HAECO LCQ N/R 9290931/38931 GEN BY V061632 ENTERED SFR INFORMATION REPAIRED LH ELEVATOR IAW A320 SRM 55-21-11-300-005.
